| Model Number |
305U27 |
| Medical Device Problem Codes |
Gradient Increase (1270); Patient Device Interaction Problem (4001); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Pleural Effusion (2010); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
05/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 17 years and 8 months post implant of this 27mm aortic bioprosthetic valve, it was explanted and replaced with a 27mm valve of a different model.The reason for the replacement was reported as aortic stenosis and severe aortic insufficiency.A mean gradient of 30mmhg, peak gradient of 48.3mmhg, moderate size left and right pleural effusion were reported.No additional adverse patient effects were reported.